# SDR FDEA201211304218

- Difficulty date: November 30, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 65,707 hours, 11,896 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1619502
- Condition: Punctured
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SLAT LOWER SURFACE SKIN PUNCTURED.  REPAIRED IAW EA 1-5750-  163560.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
